Show simple item record

dc.contributor.authorDu, Juan
dc.contributor.authorLeonenko, Nikolai
dc.contributor.authorMa, Chunsheng
dc.contributor.authorShu, Hong
dc.date.accessioned2012-07-17T18:05:31Z
dc.date.available2012-07-17T18:05:31Z
dc.date.issued2012-06-26
dc.identifier.citationDu, Juan; Leonenko, Nikolai; Ma, Chunsheng & Hong, Shu.2012. Hyperbolic vector random fields with hyperbolic direct and cross covariance functions, Stochastic Analysis and Applications, Volume 30, Issue 4, pp.662-674en_US
dc.identifier.issn0736-2994
dc.identifier.otherWOS: 000305514600006
dc.identifier.urihttp://hdl.handle.net/10057/5241
dc.identifier.urihttp://dx.doi.org/10.1080/07362994.2012.684325
dc.descriptionClick on the DOI link below to access the article (may not be free).en_US
dc.description.abstractThis article introduces the hyperbolic vector random field whose finite-dimensional distributions are the generalized hyperbolic one, which is formulated as a scale mixture of Gaussian random fields and is thus an elliptically contoured (or spherically invariant) random field. Such a vector random field may or may not have second-order moments, while a second-order one is characterized by its mean function and its covariance matrix function, just as in a Gaussian case. Some covariance matrix structures of hyperbolic type are constructed in this paper for second-order hyperbolic vector random fields.en_US
dc.description.sponsorshipThe authors wish to thank an anonymous referee for valuable comments and for references on the generalized K distribution. C. Ma's work is supported in part by U.S. Department of Energy under Grant DE-SC0005359, in part by the Kansas NSF EPSCoR under Grant EPS0903806, and in part by a Kansas Technology Enterprise Corporation grant.en_US
dc.language.isoen_USen_US
dc.publisherTaylor & Francisen_US
dc.relation.ispartofseriesStochastic Analysis and Applications;2012, Vol.30, No.4
dc.subjectConditionally negative definite matrixen_US
dc.subjectCovariance matrix functionen_US
dc.subjectElliptically contoured random fielden_US
dc.subjectGaussian random fielden_US
dc.subjectGeneralized hyperbolic distributionen_US
dc.subjectGeneralized inverse Gaussian distributionen_US
dc.subjectSpherically invariant random fielden_US
dc.subjectVariogramen_US
dc.titleHyperbolic vector random fields with hyperbolic direct and cross covariance functionsen_US
dc.typeArticleen_US
dc.description.versionPeer reviewed


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record